MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4) initial report.
 
Event or Problem Description
¿hamilton medical ag received the following incident description: "vent began alarming fan failure".There is no patient involvement.The device log files where not provided to hamilton medical.In a worst-case scenario, a fan failure could lead to a deterioration of the state of health of the patient.Therefore, this case was assessed reportable.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Follow-up 1: investigation outcome.According to the complaint description, the device alarmed with "fan failure".It is important to note that no patient was connected to the device at the time of the event.Additionally, the logfiles have not been received for analysis.A replacement fan was provided to the customer to address the reported issue.The shipped fan was replaced, and full-service software tests were performed afterward.Hamilton medical considers this case closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21889374
Report Number3001421318-2025-00545
Device Sequence Number17004987
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)200811(240)161010
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown